Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have frequent pimples after getting tattoo on arm. Cause and prevention?

I am 27 years old and have sensitive skin , never had acne issues from the last 8-9 years atleast.. At times might figure out one or two pimples on the face which is very rare. Started getting pimples all over my face from the last 10 days+ and they have just been increasing, its like the entire face is filling up with them. Also point to note, i had a tattoo engraved on my left arm about 6 days ago, which seems to be healing normally but though must mention the same too. However these pimples have been there about a week ago since the tattoo was made. Though there have not been any changes in the cosmetics i used such as hair gel, but have stopped the application of the same effective today as a precaution, apart from that have even changed my shaving gel to gillette sensitive types effective today. Could you please share some light on what could be the probable cause and preventive measures i should take. Thanks, Vishal Kapur
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear Vishal, you are having acne vulgaris. It is multi factorial disease. You should remain peaceful mentally. Take good sleep. Avoid oily food. Cleanse the face with good cleanser like acmed face wash. Take azithromycine 500mg or minocycline 50 mg once daily, Apply antiacne preparation like benzoyl perxide 2.5 ./. Or clindamycine gel daily at night. Continue till improvement, you may consult nearest dermatologist.
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor